# SDR UPS99830943

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV 1 CRACK IN WING SKIN LT WING 18 I/B OF NR 1 PYLON.  FABRICATED AND INSTALLED ALL BUSHINGS IAW REO 06799.  FABBED STRAPS, SPLICES, DOUBLER, TRIPLER AND SKIN FILLER.  CUT INTERNAL DOUBLER AND FABBED REPLACEMENT SEGMENT OF INTERNAL DOUBLER, TRIPLER.  REAMED AND COINED HOLES AS MARKED IAW REO 06799.  INSTALLED REPAIR PARTS IAW REO 06799.
